# SDR IPXA1169114

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE RELEASE WARNING SYSTEM LIGHT DOES NOT ILLUMINATE. DEFERRED PER MEL 52-73-01-1. ASSIGNED M461499.  INSPECTED AND REPLACED INDICATION LIGHT. CHECKED OK IAW 52-73-11-06.
